# SDR UIEA2017111702256

- Difficulty date: November 16, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,370 hours, 22,151 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11518641
- Part serial: 079C0643
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R PACK TEMP" EICAS MSG DISPLAYED OCCURRED AT FL 340. ACCOMLISHED QRH. REMOVED AND REPLACED PACK TEMP CONTROLLER UNIT IAW AMM 21-51-14, OPS CHECK GOOD. NO FAULTS NOTED.
